26th IECA Annual Canadian Conference

Calgary, Alberta
Sunday, June-10-18
Program at a Glance

Click here to download the on-site conference handout.
Click here to download a detailed PDF of the conference program.

Below you will find links to corresponding presentations. Please be aware that you will be prompted to log into your IECA account for privacy reasons. 

Day 1 - Sunday, June 10

1:00 p.m. - 6:00 p.m. Registration Open

5:00 p.m. - 7:00 p.m. Welcome Reception

Day 2 - Monday, June 11

7:00 a.m. - 12:00 p.m. Registration Open

7:00 a.m. - 8:00 a.m. Continental Breakfast & Tabletop Visits 

8:00 a.m. - 8:15 a.m. Opening Remarks
Lilia Hernandez, Chair, 2017 - 2018 Canadian Regional Education
Committee

8:15 a.m. - 9:15 a.m. Opening Keynote Session:  Canadian Economy - Domestic and Global Outlook
Eric Santor, Managing Director,  Canadian Economic Analysis
Department, Bank of Canada
                                        1.0 hr CE
*This event is closed to media and off the record (information
presented is for informational purposes only, and cannot be used,
regardless of attribution, in any public correspondence or
conversation).
                                        Presentation Link

9:15 a.m. - 9:30 a.m. Refreshment Break & Tabletop Visits

9:30 a.m. - 10:30 a.m. Emerging Energy Technology Geoffrey Cann, Oil and Gas Partner, Deloitte 1.0 hr CE Presentation Link 10:30 a.m. - 10:45 a.m. Refreshment Break & Tabletop Visits
10:45 a.m. -  11:45 a.m. Credit Risk Trends and Insights
                                        Jim Elder, Director, Risk Services, S&P Global Market Intelligence
1.0 hr CE                                          Presentation Link

Optional  Afternoon Activities  

1:30 p.m. - 6:30 p.m. Golf Tournament at the River Spirit Golf Club

2:00 p.m.  - 4:30 p.m. Axe Throwing at BATL Calgary
*See General Info for more details

Day 3 - Tuesday, June 12

7:00 a.m. - 5:00 p.m. Registration Open

7:30 a.m. - 8:30 a.m. Continental Breakfast & Tabletop Visits 

8:30 a.m. - 9:45 a.m.
Opening Keynote Session: Alberta's Economy: How Are
Things Looking at the Half-Way Point of 2018?
                                        Todd Hirsch, Biography Chief Economist, ATB Financial
1.0 hr CE                                         Presentation Link

9:45 a.m. - 10:00 a.m.  Refreshment Break & Tabletop Visits 

10:00 a.m. - 11:00 a.m.  An Update on Insolvency Issues: The Redwater Case
                                        Christa Nicholson, Partner, Jensen Shawa Solomon Duguid 
Hawkes LLP
                                        1.0 hr CE

11:00 a.m. - 11:15 a.m. Refreshment Break & Tabletop Visits 

11:15 a.m. - 12:15 p.m. Stress-Testing:  Understanding Which Firms Are Most Sensitive 
to Falling Gas and Energy Prices in Canada
                                        Altaf Ghori, Director, Moody’s Analytics; Glenn Levine, Associate Director, Capital Markets Research Group, Moody's Analytics 1.0 hr CE Presentation Link 12:15 p.m. - 1:45 p.m. Lunch Keynote Session: Your Brain on Change Heather Maitland, Organizational Change Management Consultant 1.0 hr CE Presentation Link 1:45 p.m. - 2:00 p.m. Refreshment Break & Tabletop Visits  2:00 p.m. - 3:00 p.m. Unlock Value in Your Outstanding Receivables Christie Zuk, Dun & Bradstreet Canada 1.0 hr CE Presentation Link 3:00 p.m. - 3:15 p.m. Refreshment Break & Tabletop Visits  3:15 p.m. - 4:15 p.m. A Perspective on the Implementation Lifecycle of a Credit Scoring Model Matthew Boudreau, Credit Analyst, Emera Inc. 1.0 hr CE Presentation Link
4:30 p.m. - 6:00 p.m. Networking Reception
6:00 p.m. - 9:00 p.m. Conference Banquet - Celebrating Cultural Diversity Please join the IECA in celebrating cultural diversity. We encourage you to
join in this celebration and share a bit of your culture with your fellow
colleagues by wearing an item representative of your heritage.

Day 4 - Wednesday, June 13 8:00 a.m. - 10:00 a.m. Registration Open 8:00 a.m. - 8:15 a.m. Closing Remarks

8:15 a.m. - 10:00 a.m. Closing Breakfast Session: Sovereign Risk Carlos Solorzano, Partner, SMPS Legal
1.5 hr CE Presentation Link
10:00 a.m. Adjournment






 
© 2018
Quick, easy and affordable online event registration and event management software for all event sizes.